# SDR 95UAL900124

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Engine: Ge CFM56*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2434930B
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO OAK AND LANDED UNDER AMBER ALERT, DUE TO SMOKE IN THE CABIN.  REPLACED STORAGE BATTERY AND CHARGER, CHARGER CHECKS OK.  BATTERY CHARGER WIRING ON A/C CHECKED OK.  SUBMITTER STATES, SOURCE OF SMOKE LIKELY DUE TO BATTERY.
